# SDR 2004FA0000315

- Difficulty date: March 13, 2004
- Submitted: April 23, 2004
- Operation: General aviation
- Aircraft: N8364N
- Make and model: Piper PA-28RT-201
- Aircraft serial: 28R8118060
- Engine: Lyc IO360C1C6
- Propeller: Mcauly 2D34C215
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Condition: Melted
- Location: Nr 3 Cylinder
- Part time: 7,226 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 PISTON/ CYLINDER MELTED.
